| Model Number |
CSR60-G1 |
| Medical Device Problem Codes |
Environmental Particulates (2930); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: concomitant med products and therapy dates: motor device, 1/4/2023.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was discovered that the perforator driver device and motor device were overheating, and smoking while being used together.It was reported that there was a delay in the surgical procedure; however, the duration of the delay was not specified.It was not reported whether spare devices were available for use.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the reported condition of the device overheating, and smoking was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device experienced vibration and made an excessive noise.It was further determined that the device failed pretest for vibration assessment.The assignable root cause was determined to be traced to maintenance, which is improper maintenance.